Get your Health question answered in 3 easy steps

191 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are there any interactions between Warfarin and Artery clear?

Answered by
Dr.
Dr. Prasad

General & Family Physician

Practicing since :2005

Answered : 2639 Questions

default
Posted on Mon, 11 Aug 2014 in Hypertension and Heart Disease
Question: I GET WARFARIN 6MG A DAY, RECENTLY, I CONTACT INSPIRED NUTRITION( ULTIMATE SUPPLEMENTS & DISEASE PROTOCOLS) SECTION ATHEROSCLEROSIS CARDIOVASCULAR HEALTH
ARTERY CLEAR (REMOVE ARTERIAL PLAQUE) IS INCLUDE VITAMIN C 1000MG, SERRAPEPTASE584 MG,
GRAPEFRUIT PECTION 1000MG, LECITHIN COMPLEX 900 MG,GUAR GUM 400 MG, EDTA 450 MG, GARLIC EXTRACT 225 MG, L-LYSTINE 200MG, ALPHA LIPOIC ACID 200 MG, PANTETHINE 110 MG, CHOLINE 90 MG RUTIN 60 MG, SO I WOULD LIKE TO KNOW ,THERE ANY MAJOR INTERACTION WITH MY WARFARIN
doctor
Answered by Dr. Prasad 5 hours later
Brief Answer:
Not safe combination...

Detailed Answer:
Hi,

The product artery clear has two known components that increase risk of bleeding when used with warfarin - EDTA and lecithin complex. EDTA in particular has anticoagulant effect by itself and therefore you are at more risks of bleeding when combined with warfarin.

I would not recommend you to take this product with anticoagulants as potential adverse effect/interaction is severe enough to be life threatening.

Hope this answers your question. Let me know if you need clarifications.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Prasad 16 hours later
I AM GETING INR MACHINE TO MANITOR MY PT, IF WARFARIN FROM 6 MG DECREASE TO 3 MG, TRY UP AND DOWN, BY TRY AND ERROR TO HAVE DESIRE RANGE , IS IT POSSIBLE TO DO THAT?
BECAUSE DR XXXXXXX MY ALTERIES BLOCKED EXCEPT MAIN ONE, I AM TRYING TO
BY ALTERNATIVE MEDICATION MAY BE !! HAVE HOPE TO GET ATLEAST 30% TO 50% OPEN, I LOVE TO GET THESE CAPSULE, IS MY LAST HOPE,
GIVE ME YOUR BEST ADVISE, I APPRECIATE SO MUCH, AND YOUR HELP
doctor
Answered by Dr. Prasad 7 hours later
Brief Answer:
I seriously don't think its is good idea..

Detailed Answer:
I understand your concern. Though I understand the anticoagulant properties of lecithin, EDTA, garglic, there are no clear scientific data about its human effects or the side effects. Further while dealing with anticoagulation, I would always recommend a uniform mechanism of action which will allow me to plan appropriate treatment if there is an adverse effect (bleeding). And at the age of 70, bleeding chances are high.

I would not approve this mixed anticoagulant and chelating agents along with warfarin especially in some one of your age. If you wish to try it, I would recommend you be in close touch with a physician who can monitor the effects closely. Warfarin dose should definitely be lowered from 6mg. You should consider this reduction only after your treating doctor approves the trial.

I definitely would like to discuss further with you. But I don't think I can give any more information on this capsule and its use. However as you are worried about this blocked artery, I would like to know which artery are you talking about - I presume its the heart. And have you discussed about opening it with therapeutic procedures/surgery?

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics ,   ,  

Recent questions on Atherosclerosis

doctor1 MD

A cat scan for the lungs revealed atherosclerosis of the great vessels , aorta and coronary arteries. Aorta and pulmonary arteries are normal in caliber. Heart and and pericardium are within normal limits. There are no significant mediastinal or...

doctor1 MD

I did ultrasound , doctor found few cholesterol polyps in gallbladder and fatty acids in liver . So as per him it is not dangerous. Only thing I need to change my life style and maintain a proper diet. I want to check know more about my condition....

doctor1 MD

Seeking possible explanation for tender, raw feeling soles of the foot when I am rarely on my feet. Sometimes painful enough that walking is very uncomfortable. Age 85, height 5'1", weight 123#. Have pacemaker and electronic implant stimulation...

doctor1 MD

My husband has had atherosclerotic heart disease and PAD for 28 years. He has lost a leg, and had triple bi pass, need quad but not parts, two blocked again. He has great pain when walking very short distance in both legs. Has had two strokes. He looks ashen. Cardiologist wants us to see 3 different dr. to treat, sleep apnea, legs, and dizziness. Kidney function 50% No one will give me a straight answer on life expectancy, what to expect. No one dr. treats whole disease. Help

doctor1 MD

I have had quad bypass and after 9 months those became blocked and stents were placed in the original clogged arteries. I have had on and off chest pain for 4 years. Over the last 2 yrs have not been able to work. Would this qualify me as disabled?

doctor1 MD

my husband has atherosclerosis and 2 stents put in at different times. has been on simvastatin and 2 b/bp meds for about 3 years. He also has a severe problem with ed. Will chelation theray help his ahterosclerosis and not harm him, Or is Hcg an alternative?? He is 59, 6'1" 218 pounds. Does heavy physical labor.

doctor1 MD

I read someplace on the Internet that there was a named medical condition that caused the arteries to form creases and un-smooth areas inside arteries that catch and hold cholesterol and cause the walls to thicken and become harder, and that is what causes arterialschelerosis, hardening of the arteries. Can you tell me the name of that condition?